EconPapers    
Economics at your fingertips  
 

Option pricing in a regime-switching model using the fast Fourier transform

R. H. Liu, Qiang Zhang and G. Yin

International Journal of Stochastic Analysis, 2006, vol. 2006, 1-22

Abstract:

This paper is concerned with fast Fourier transform (FFT) approach to option valuation, where the underlying asset price is governed by a regime-switching geometric Brownian motion. An FFT method for the regime-switching model is developed first. Aiming at reducing computational complexity, a near-optimal FFT scheme is proposed when the modulating Markov chain has a large state space. To test the FFT method, a novel semi-Monte Carlo simulation algorithm is developed. This method takes advantage of the observation that the option value for a given sample path of the underlying Markov chain can be calculated using the Black-Scholes formula. Finally, numerical results are reported.

Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (13)

Downloads: (external link)
http://downloads.hindawi.com/journals/IJSA/2006/018109.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJSA/2006/018109.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnijsa:018109

DOI: 10.1155/JAMSA/2006/18109

Access Statistics for this article

More articles in International Journal of Stochastic Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnijsa:018109